# SDR SIMA20121209009

- Difficulty date: December 9, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 20,759 hours, 17,312 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4198 THE CREW REPORTED THEY RECEIVED A BLEED 1 OVERTEMP MESSAGE.  THE CREW COMPLIED WITH AOM PROCEDURES AND NOTIFIED SOC, OPS & FLIGHT ATTENDANT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT IAW EMB 145 FIM 36-11-00-810-803A FOUND BAGGAGE COMPARTMENT OUTLET TEMP SENSOR BAD REMOVED AND REPLACED IAW EMB 145 AMM 36-20-01 PERFORMED OPC IAW EMB 145 AMM 36-00-00-700-803-A OPC GOOD NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
